Ask a doctor

Tear troughs still blue after dissolving juvederm

I had juvederm injected in my tear trough area. I had the Tyndall effect so my doctor dissolved it on two occasions and added boletero. I still notice the area being blue. She said the juvederm is gone and it's blue because the skin is thin. Can anything be done to resolve this?

Doctor Answers (2)

There is a possibility the area still contains product and needs to be dissolved.

+1
Thank you for your question.


There is a possibility the area still contains product and needs to be dissolved. Sometimes hyaluronidase treatments need to be repeated in order to obtain full results.


Best,


Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

Belotero Balance Combined With A Small Amount Of Radiesse Works Well For Under Eye Darkness

+1
Without the benefit of a photo, it is difficult to say what at the root of the bluish discoloration in this particular instance. Assuming that appropriate and adequate doses of hyaluronidase were used, residual filler is unlikely to be the cause. Likewise, Belotero Balance, which possesses a negligible chance of  causing the Tyndall Effect is unlikely to be a factor. If indeed, it is the thinness of the skin reflecting the underlying blood vessels and muscles around the lower portion of the orbit, then combining Belotero with a small amount of Radiesse may be helpful.

Ordinarily, Radiesse, as a sole treatment is ill-advised for treating the undereyes. However, when injected in a tiny amount combined with Belotero, its whitish color helps to lighten undereye darkness without engendering the risks it would have in this area if used as a monotherapy. Consultation with an experienced aesthetic core physician is essential to ensure the best outcome possible. 

Nelson Lee Novick, MD
New York Dermatologic Surgeon
5.0 out of 5 stars 13 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.